Research ArticleOpen accessIn the abstractAn HIV/AIDS Model with Variable Force of Infection and its Application to the Epidemic in UgandaFlugentius Baryarama, Joseph Y.T. Mugisha, Livingstone S. LuboobiAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,964 accessesView PDFCite
501 results for “derived”
Set a search alertResearch ArticleOpen accessIn the abstractBusy Period Analysis of a Man-machine System Operating Subject To Different Physical ConditionsG S. Mokaddis, M. L. Tawfek, S. A.M. ElhssiaJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,160 accessesView PDFCite
Research ArticleOpen accessIn the abstractEvaluation of Slope Assessment System in Predicting Landslides along Roads Underlain by Granitic FormationBujang B.K. Huat, S. JamaludinAmerican Journal of Environmental Sciences, Vol. 1, Issue 2 · 30 Jun 2005 · 6,574 accessesView PDFCite
Research ArticleOpen accessIn the abstractOxidized Low-density Lipoprotein Upregulates GM2 Activator Protein Gene ExpressionHidekatsu Yanai, Hiroshi Yoshida, Hironobu Fujiwara et al.American Journal of Biochemistry and Biotechnology, Vol. 1, Issue 2 · 30 Jun 2005 · 7,324 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Spectrophotometric Method for Determination of Iron in Herbs, Spices and Beans with 2,6-Diacetylprydine Dioxime and 2-Acetylpyridine MonoximeZ. R. Komy, E. A. Abu-Gharib, A. DesokyAmerican Journal of Applied Sciences, Vol. 2, Issue 4 · 30 Apr 2005 · 6,960 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamical Properties Analysis of Frictional Winding Mechanism with Bobbin Elastic SupportMohammed A. Alnawafleh, Faisal M. Al-GhathianAmerican Journal of Applied Sciences, Vol. 2, Issue 4 · 30 Apr 2005 · 6,879 accessesView PDFCite
Research ArticleOpen accessIn the abstractChord Length Distributions of the HemisphereWilfried GilleJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,361 accessesView PDFCite
Research ArticleOpen accessIn the abstractIntroduction to the New Type of Algorithms for Accelerating Convergence of SequenceR. ThukralJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,358 accessesView PDFCite